Title

Relativistic Nonlinear-Waves In A Magnetized Plasma

Authors

Authors

B. K. Shivamoggi

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Czech. J. Phys.

Keywords

Physics, Multidisciplinary

Journal Title

Czechoslovak Journal of Physics

Volume

39

Issue/Number

9

Publication Date

1-1-1989

Document Type

Article

Language

English

First Page

1007

Last Page

1014

WOS Identifier

WOS:A1989AU79200007

ISSN

0011-4626

Share

COinS